# SDR SWAA2024103143685

- Difficulty date: September 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS693 LBL1 WL203. MARKED<[01] REMOVED AND REPLACED ATTACH ANGLE AT MID CABIN BS693 LBL1 WL203 PER REF SRM 51-40-02 AND IPC 32-34-51-05;[02] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
